# SDR SWIA200413258

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 7,429 hours, 5,709 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Screw
- Condition: Loose
- Location: Terminal Block
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD SMELLED LIKE SULFUR, PUFF OF SMOKE JUST BEFORE CIRCUIT BREAKER POPPED.  FOUND LOOSE SCREW ON LEFT WINDSHIELD HEAT TERMINAL BLOCK (P1).  REPLACED WIRE CONNECTOR AND HARDWARE.  OPS CHECK GOOD.
